2017
Том 69
№ 9

All Issues

Korolyuk V. S.

Articles: 54
Anniversaries (Ukrainian)

On the 100th birthday of outstanding mathematician and mechanic Yurii Oleksiiovych Mytropol’s’kyi (03.01.1917 – 14.06.2008)

Berezansky Yu. M., Boichuk A. A., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Nikitin A. G., Parasyuk I. O., Perestyuk N. A., Samoilenko A. M., Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 1. - pp. 132-144

Anniversaries (Ukrainian)

Volodymyr Leonidovych Makarov (on his 75th birthday)

Korolyuk V. S., Lukovsky I. O., Nesterenko B. B., Nikitin A. G., Perestyuk N. A., Samoilenko A. M., Solodkii S. G., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 12. - pp. 1715-1717

Anniversaries (Ukrainian)

Yurii Stephanovych Samoilenko (on his 70th birthday)

Berezansky Yu. M., Boichuk A. A., Drozd Yu. A., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Nikitin A. G., Nizhnik L. P., Samoilenko A. M., Sharko V. V., Sharkovsky O. M., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 10. - pp. 1408-1409

Anniversaries (Ukrainian)

Anatolii Mykhailovych Samoilenko (on his 75th birthday)

Berezansky Yu. M., Boichuk A. A., Drozd Yu. A., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Nikitin A. G., Perestyuk N. A., Portenko N. I., Samoilenko Yu. S., Sharko V. V., Sharkovsky O. M., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 1. - pp. 3 - 6

Anniversaries (Ukrainian)

Mykola Ivanovych Shkil' (on his 80th birthday)

Korolyuk V. S., Lukovsky I. O., Perestyuk N. A., Pratsiovytyi M. V., Samoilenko A. M., Yakovets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 12. - pp. 1720-1722

Anniversaries (Ukrainian)

Volodymyr Leonidovych Makarov (on his 70th birthday)

Korolyuk V. S., Lukovsky I. O., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 8. - pp. 1135-1136

Obituaries (Ukrainian)

Anatolii Volodymyrovych Skorokhod

Korolyuk V. S., Portenko N. I., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 6. - pp. 859 -864

Article (Ukrainian)

Problem of large deviations for Markov random evolutions with independent increments in the scheme of asymptotically small diffusion

Korolyuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 5. - pp. 643–650

The problem of large deviations for random evolutions with independent increments is solved in the scheme of asymptotically small diffusion by passing to the limit in the nonlinear (exponential) generator of semigroups by using the solution of the problem of singular perturbation for a reducibly invertible operator.

Anniversaries (Ukrainian)

Yuri Yurievich Trokhimchuk (on his 80th birthday)

Berezansky Yu. M., Bojarski B., Gorbachuk M. L., Kopilov A. P., Korolyuk V. S., Lukovsky I. O., Mitropolskiy Yu. A., Portenko N. I., Reshetnyak Yu. G., Samoilenko A. M., Sharko V. V., Shevchuk I. A., Skorokhod A. V., Tamrazov P. M., Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 701 – 703

Anniversaries (Ukrainian)

Fifty years devoted to science (on the 70th birthday of Anatolii Mykhailovych Samoilenko)

Berezansky Yu. M., Dorogovtsev A. A., Drozd Yu. A., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Mitropolskiy Yu. A., Perestyuk N. A., Rebenko A. L., Ronto A. M., Ronto M. I., Samoilenko Yu. S., Sharko V. V., Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 1. - pp. 3–7

Anniversaries (Ukrainian)

Leonіd Andrіyovich Pastur (on his 70th birthday)

Baryakhtar V. G., Berezansky Yu. M., Khruslov E. Ya., Korolyuk V. S., Marchenko V. O., Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 12. - pp. 1699-1700

Anniversaries (Ukrainian)

Evgen Yakovich Khruslov (on his 75 th birthday)

Berezansky Yu. M., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Marchenko V. O., Mitropolskiy Yu. A., Nizhnik L. P., Pastur L. A., Samoilenko A. M., Sharko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 549-550

Anniversaries (Ukrainian)

On the 90th birthday of Yurii Alekseevich Mitropol’skii

Berezansky Yu. M., Gorbachuk M. L., Korolyuk V. S., Koshlyakov V. N., Lukovsky I. O., Makarov V. L., Perestyuk N. A., Samoilenko A. M., Samoilenko Yu. I., Sharko V. V., Sharkovsky O. M., Stepanets O. I., Tamrazov P. M., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 2. - pp. 147–151

Anniversaries (Ukrainian)

Ivan Oleksandrovych Lukovs'kyi (on his 70-th birthday)

Korenovskii A. A., Korolyuk V. S., Koshlyakov V. N., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 10. - pp. 1418-1419

Anniversaries (Ukrainian)

Anatoliy Volodymyrovych Skorokhod (the 75th anniversary of his birth)

Korolyuk V. S., Portenko N. I., Samoilenko A. M., Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 9. - pp. 1158-1162

Article (Ukrainian)

Stochastic Systems with Averaging in the Scheme of Diffusion Approximation

Korolyuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 9. - pp. 1235–1252

We propose a system approach to the asymptotic analysis of stochastic systems in the scheme of series with averaging and diffusion approximation. Stochastic systems are defined by Markov processes with locally independent increments in a Euclidean space with random switchings that are described by jump Markov and semi-Markov processes. We use the asymptotic analysis of Markov and semi-Markov random evolutions. We construct the diffusion approximation using the asymptotic decomposition of generating operators and solutions of problems of singular perturbation for reducibly inverse operators.

Article (English)

Diffusion Approximation with Equilibrium for Evolutionary Systems Switched by Semi-Markov Processes

Korolyuk V. S., Limnios N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 9. - pp. 1253–1260

We consider an evolutionary system switched by a semi-Markov process. For this system, we obtain an inhomogeneous diffusion approximation results where the initial process is compensated by the averaging function in the average approximation scheme.

Obituaries (Ukrainian)

Anatolii Yakovych Dorogovtsev

Buldygin V. V., Gorodnii M. F., Gusak D. V., Korolyuk V. S., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 8. - pp. 1151-1152

Anniversaries (Ukrainian)

Mykola Ivanovych Shkil' (On His 70th Birthday)

Berezansky Yu. M., Korolyuk V. S., Mitropolskiy Yu. A., Samoilenko A. M., Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 12. - pp. 1589-1591

Chronicles (Ukrainian)

The international scientific conference devoted to the 90-th birthday of В. V. Gnedenko

Korolyuk V. S., Yadrenko M. I., Zinchenko N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 12. - pp. 1720-1722

Anniversaries (Ukrainian)

Mykhailo Iosypovych Yadrenko (On His 70th Birthday)

Buldygin V. V., Korolyuk V. S., Kozachenko Yu. V., Mitropolskiy Yu. A., Perestyuk N. A., Portenko N. I., Samoilenko A. M., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 4. - pp. 435-438

Anniversaries (Ukrainian)

Mykola Ivanovych Portenko (On His 60th Birthday)

Dorogovtsev A. A., Kopytko B.I., Korolyuk V. S., Mitropolskiy Yu. A., Samoilenko A. M., Skorokhod A. V., Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 147-148

Article (Ukrainian)

Stability of a Dynamical System with Semi-Markov Switchings under Conditions of Stability of the Averaged System

Chabanyuk Ya. M., Korolyuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 195-204

We establish additional stability conditions on the rate of a dynamical system with semi-Markov switchings and on the Lyapunov function for the averaged system.

Anniversaries (Ukrainian)

Yurii L’vovich Daletskii

Berezansky Yu. M., Korolyuk V. S., Krein S. G., Mitropolskiy Yu. A., Samoilenko A. M., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 3. - pp. 323–325

Article (Ukrainian)

Singularly perturbed stochastic systems

Korolyuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 1. - pp. 25–34

Problems of singular perturbation of reducible invertible operators are classified and their applications to the analysis of stochastic Markov systems represented by random evolutions are considered. The phase merging, averaging, and diffusion approximation schemes are discussed for dynamical systems with rapid Markov switchings.

Article (Ukrainian)

Stability of an autonomous dynamic system with fast Markov switching

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1176–1181

Anniversaries (Russian)

Samuil Davidovich Eidelman (On his sixtieth birthday)

Berezansky Yu. M., Gorbachuk M. L., Ivasyshen S. D., Korolyuk V. S., Mitropolskiy Yu. A., Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 578

Article (Ukrainian)

Stability of the impulse ergodic Markov effect

Alchekov A. K., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 601-606

Article (Ukrainian)

U-statistics of a bootstrap sample

Borovskikh Yu. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1403–1406

Article (Ukrainian)

Limiting representation of continuous semi-Markov random evolutions in the series scheme

Korolyuk V. S., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1476–1482

Article (Ukrainian)

A central limit theorem for nonhomogeneous semi-Markov random evolutions

Korolyuk V. S., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1064–1070

Article (Ukrainian)

Asymptotic theory of U-statistics

Borovskikh Yu. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 169-182

Article (Ukrainian)

Central limit theorem in the phase extension scheme for semi-Markov random evolutions

Korolyuk V. S., Korolyuk V. V., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 316–321

Article (Ukrainian)

Central limit theorem for Semi-Markov random evolutions

Korolyuk V. S., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 330–334

Article (Ukrainian)

Martingale estimates for the distribution of the deviation of density estimates

Korolyuk V. S., Melyaeva O.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 105–107

Article (Ukrainian)

Korolyuk V. S., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 571 – 575

Article (Ukrainian)

Random walk on the semiaxis at the superposition of two renewal processes

Korolyuk V. S., Pirliev B.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 433 – 436

Article (Ukrainian)

Central limit theorem for homogeneous processes with independent increments and Semi-Markov commutations

Korolyuk V. S., Korolyuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 760–763

Article (Ukrainian)

Work of A. V. Skorokhod on the theory of stochastic processes

Korolyuk V. S., Kovalenko I. N., Mikhalevich V. S., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 523–527

Article (Ukrainian)

Limit theorem for sojourn time of a semi-markov process in a subset of states

Korolyuk V. S., Lebedintseva Ye. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 671–674

Article (Ukrainian)

Korolyuk V. S., Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 

Article (Ukrainian)

The potential method in boundaey-value problems foe bandom walks on Markov chains

Korolyuk V. S., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 464–471

Article (Ukrainian)

The research of Yu. A. Mitropol'skii in the realm of the theory of nonlinear oscillations

Bogoliubov N. N., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 3–14

Article (Ukrainian)

Asymptotic approach to the transfer of boundary conditions for linear ordinary differential equations

Korolyuk V. S., Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 23–31

Article (Ukrainian)

The asymptotic solution of an optimal-control problem

Korolyuk V. S., Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 364–368

Article (Ukrainian)

On one method of proving limit theorems for certain functionals of semi-Markov processes

Korolyuk V. S., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 233—238

Brief Communications (Russian)

On the asymptotic behavior of the duration of a semi-Markov process in a subset of states

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 842–845

Chronicles (Russian)

The work of the Sixth Mathematical School

Demenin A. N., Gusak D. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 281

Article (Ukrainian)

Probability theory and mathematical statistics at the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

Korolyuk V. S.

Ukr. Mat. Zh. - 1967. - 19, № 6. - pp. 93–96

Article (Ukrainian)

Yurii Alekseevich Mitropol'skii (on his 50th birthday)

Glushkov V. M., Korolyuk V. S., Lykova O. B., Parasyuk O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 3–8

Brief Communications (Russian)

Time of semi-Markov process in a fixed set of states

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 123-128

Chronicles (Russian)

On the winter school on theory of probability

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 569

Article (Russian)

On the asymptoticity of distributions of maximum deviation in a Poisson process

Gusak D. V., Korolyuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 138-144

The author discusses the algorithm of asymptotic expansions for the distribution of maximum deviations in a Poisson process leading to equations for the terms of the asymptotic.

Brief Communications (Russian)

On the Asymptoticity of Solutions of Difference Approximations with a Small Parameter

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 342 - 346